# SDR 95ZZZW367

- Difficulty date: February 20, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N741DH
- Make and model: Boeing 727-2Q9
- Aircraft serial: 21931
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corrosion
- Location: Bs 1166
- Part time: 32,285 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK, CORROSION FRAME LOWER FLANGE BS 1166 BETWEEN STRINGER 29L AND 27L.  REMOVED CORROSION FOUND OUT OF LIMITS, REMOVED CLIP AND INSTALLED NEW CLIP AS PER SRM 51-10-1 PART 4.  TOTAL CYCLES 29,235.  (W)
